This isn't cancer related but I could did where to post it so, in a fourteen year old boy who started masturbating at a early age and for all that time I never used lubricants and now the bottom of my shaft looks so bad it's like really really stretched out skin that looks like it's been pulled on so hard that it can be pinched I really need help when in older I'd I can get this surgically fixed and I also have bad acne on my penis please help
Acne are uncommon over the penis and the spots are more likely to be due to other causes such as cysts, warts, fordyce spots etc. Masturbation is unlikely to cause stretching of skin which is normally loose when the penis is flaccid and this should not be anything to worry about. However you may consider getting the ‘acne-like’ lesions evaluated by a primary care physician or a urologist for an accurate diagnosis and appropriate management, if required.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.